MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, MACRODRIP; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, MACRODRIP; TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Model Number 42800-03
Medical Device Problem Code High Readings (2459)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
The event involved a transpac¿ it monitoring kit, 60" pressure tubing, 3ml flush device, macrodrip.The device was reading a high pressure on the patient that did not correspond to readings on a blood pressure cuff.The reporter did not know if the patient received incorrect treatment based on the inaccurate readings.There was patient involvement, but no patient harm was reported.This is the second of two reported incidents.
 
Additional Manufacturer Narrative
The sample has been requested from the customer for evaluation.However, it has not yet been received.
 
Additional Manufacturer Narrative
The reported complaint of inaccurate readings was not confirmed.No sample or videos were returned.However an image was provided by the customer showing the label of the product.A failure mode was not able to be identified from the image provided by the customer.Without the return of the reported sample, a probable cause cannot be identified.The lot history was reviewed and there were no nonconformities which would have contributed to the reported complaint.D9: sample availability was changed from "yes" to "no" as customer did not return sample for evaluation.

Brand Name
TRANSPAC¿ IT MONITORING KIT, 60" PRESSURE TUBING, 3ML FLUSH DEVICE, MACRODRIP
Common Device Name
TRANSDUCER, BLOOD-PRESSURE, EXTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
michael visocnik
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key16086098
Report Number9617594-2023-00002
Device Sequence Number13964357
Product Code DRS
UDI-Device Identifier00887709097582
UDI-Public(01)00887709097582(17)250801(10)8035027
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K052828
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/12/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2025
Device Model Number42800-03
Device Catalogue Number42800-03
Device Lot Number8035027
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2022
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date01/03/2023
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown